Aug 2, 2007
Hello, i am based in nigeria, i was put on combivir and viracept when i was pregnant and tried to stick to it through terrible reactions such as bloated and painful stomach, lack of apettite, neusea feeling, weakness very strong headaches, dizziness and blurred vision, i was then introduced to combivir and kaletra after the baby was born and i must comfess i have been going in and out because i couldnt stand the reactions, whenever i stop after 2 days i begin to feel very well and my counts get better, please help me i dont want to die, i have a beautiful son i have to look after he is just 2. Thank you
Response from Dr. Frascino
Both of your regimens have contained Combivir (AZT plus 3TC) and both regimens were poorly tolerated. It's possible it's the Combivir component that is the problem. Talk to your HIV specialist about other options. Depending on what is available in your part of Nigeria and your resistance profile, you may do well on an efavirenz-containing regimen. Perhaps Atripla (efavirenz, emtricitabine and tenofovir). It's a convenient three-in-one combination pill that you only need to take once per day. There are other options as well. The important thing is to find a regimen that is both potent and tolerable, so that you can adhere to the dosing instructions. Taking HIV meds only intermittently is dangerous, because it can lead to drug resistance.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Masturbation And HIV Transmission Risk
- Is Burning Penis A Sign Of AIDS?
- Fever After Masturbation Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.